# SDR REXA2024102801061

- Difficulty date: February 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H341935
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL TEST OF CREW ESCAPE HATCH FOUND OUTER HANDLE TO BE STUCK. WILL NOT POP OUT WHEN THE PUSH BUTTON IS PRESSED. REMOVED AND INSTALLED NEW SERVICEABLE CREW ESCAPE LATCH ASSY. (INCLUDING HANDLE HOUSING) P/N H3419-35 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND REATTACHED AFT LINK ASSY. IAW STEPS 4.A AND 4.B(1-4) OF CRJ-900 AMM 52-22-02-400-804 (A01).
